# SDR P5CA9600491

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: BACB10A7DDH
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING PROTRUDING AT R1 DOOR TORQUE TUBE LWR GUIDE ARM.  LWR GUIDE ARM BEARING REPLACED AND DOOR RIG CK'D PER BAC MM 52-11-01.
